Search the Community
Showing results for tags 'sweat'.
Found 1 result
Jumpy posted a topic in Introductions and updatesHi all, I have been taking Effexor Xr 75mg for about 8 years now. During that time, the cause of my anxiety became known (ADHD-PI) and while Effexor was excellent at controlling my anxiety, I no longer feel I need it now that my ADHD is under control via other medication. Plus the sweat. God the sweat. I sweat if I tie my shoes, I sweat reaching up to brush off the sweat that came from tying my shoes. I am not unfit. I just sweat. All. the. time. It is ruining my life (and my sheets) I cant remember when the sweat started, but my mother is on it, same sweating issue. My aunt recently started it. Never had a sweat problem, now its uncontrollable. I am pretty sure its the Effexor. The problem is, I cant get off it. The manufacturers recommendation to doctors is, 75mg, 37.5mg, 75mg, 37.5mg etc etc for two weeks. Then two weeks of 37.5mg, then 37.5mg, nothing, 37.5mg, nothing etc for two weeks until off. This does not work. The brain zaps and vertigo make life impossible. I took a long break from work to do this and ended up having to go back to the full dose because I wouldnt have been able to go back to work at the end of my leave if I didnt. So. I had an idea to reduce the dose via removing beads, searched how many beads in a capsule and found this site. Hi. What I would love to know first off is... Did anyone else have this sweating problem? Did ending Effexor work to stop it? Has anyone else successfully stopped effexor after being on it as long as I have? Thanks all.